# SDR COEA2012092810901

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 30,713 hours, 33,541 cycles
- Engine: Pwa PW121
- Engine time: 21,854 hours, 29,126 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, CREW REPORTED ACW GENERATION FAULT EN ROUTE FROM FSD TO RAP.  ACW GENERATOR COULD NOT BE RESET.  MAINTENANCE TROUBLESHOT DISCREPANCY AND DISCOVERED CHAFING OF THE ACW WIRE HARNESS RESULTING IN ARCING AGAINST THE ENGINE BOSS FOR THE ENGINE NH SENSOR.  THE ARCING ERODED THE METAL OF THE ENGINE BOSS.  DAMAGE REQUIRES THE REMOVAL AND REPLACEMENT OF THE ENGINE.  THE ENGINE AND SENSOR WERE EVALUATED.  THE ACW WIRING BUNDLE HAS BEEN REPLACED.  AIRCRAFT WAS EVALUATED TO DETERMINE IT WAS SAFE FOR FERRY FLIGHT.  AIRCRAFT FERRIED TO GEG WHERE ENGINE WILL BE REPLACED.
